Header menu link for other important links
On Dirichlet problem for fractional p-Laplacian with singular non-linearity
, K. Sreenadh
Published in De Gruyter
Volume: 8
Issue: 1
Pages: 52 - 72
In this article, we study the following fractional p-Laplacian equation with critical growth and singular non-linearity: (equation presented). where ω is a bounded domain in ℝ n with smooth boundary δω, n > sp, s ϵ (0, 1), λ > 0, 0 < q ≥ 1 and 1 < p < α + 1 ≥ p ∗ s . We use variational methods to show the existence and multiplicity of positive solutions of the above problem with respect to the parameter λ. © 2019 Walter de Gruyter GmbH, Berlin/Boston Fractional p-Laplacian.
About the journal
JournalData powered by TypesetAdvances in Nonlinear Analysis
PublisherData powered by TypesetDe Gruyter